# SDR YENA2023122101618

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 37,873 hours, 7,383 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#289, JFK-SAN. 'DURING ENG START FAINT ODOR OF DIRTY SOCKS NOTED ON FLT DECK AFTER START IT DISSIPATE. DURRING CLB ODOR IN COCKPIT AND FA'S REPORTED ENTIRE CABIN ODOR REOG + ISO GUIDANCE 4-53 FCOM 1. WAS RUN. AFTER PACK 1 WAS ISOLATED ODOR DISSIPATE IN COCKPIT AND CABIN. NOTES GIVEN WORK ON APU I AM NOT 100% IT WAS PACK 1 AND IT MAY HAVE BEEN COINCIDENTIAL ON ODOR DISSIPATING FROM APU + PACK 1 ISOLATION (NO TROUBLESHOOTING DONE WITH CUSTOMER ON BOARD).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
